# SDR HALA0800555

- Difficulty date: May 1, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 63,777 hours, 30,051 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFT COMPT TEMP STUCK AT 99 DEG F (ECS PG SHOWS "BLANK" AFT DUCT TEMP).  AFT COMP TEMP SELECTOR CYCLED FULL COLD THEN FULL HOT.  INDICATION ALL NORMAL THROUGHOUT RANGE.  OK FOR FURTHER SERVICE.  BOTH LEFT AND RIGHT EICAS COMPUTERS BITE CHECK CARRIED OUT.  NO FAULTS FOUND.  ECS PAGE IND NORMAL.
